Reply To: Recent Nausea with Adderall IR and Caffeine?

Home Welcome to the ADDitude Forums For Adults Recent Nausea with Adderall IR and Caffeine? Reply To: Recent Nausea with Adderall IR and Caffeine?

#104662
rebell90
Participant

How long have you been on starters ? That was the first they had tried with me bc it’s non addictive aka “safe” . Well I felt like I had the worst flu of my life 24-7. They tired again later after being off meds, same thing I vomited nonstop. Adderall is what Ia
Ln and ironically I gained 5ish pounds over the year I have been prob bc im making better choices and remembering to eat and such. But straterra they finally took me off when I had lost 20 pounds in a month. No joke . And swollen cheeks . Try lepta saying “oh you’ll get used to it” prob bc they thought its better or “safer” than Adderall. Who knows. When they saw me, however , different story!!!!!

I have heard it’s nortorioia for brutal nausea too !